# SDR CA951122005

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Sensor
- Part number: 41307
- Condition: Failed
- Location: Battery Temp
- Part time: 9,065 hours
- Component: Saft, 20412
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN)MAIN BATTERY INDICATOR IN THE RED. NO OVER TEMP INDICATED. BATTERY AT NORMAL TEMP TO TOUCH. BATTERY REPLACED DUE TO SENSOR FAILURE.
